MEDTRONIC EUROPE SARL SOLARA QUAD CRT-P MRI SURESCAN; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Back to Search Results |
| Model Number |
W4TR03 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Chest Pain (1776); Dyspnea (1816)
| Date of Event |
11/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 479888 lead implanted (b)(6)2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient was having symptoms of ¿getting stuck¿, with their heart racing, breathing difficulty, chest tightness, and feeling like they would lose continence.¿getting stuck¿ was clarified to mean the patient literally gets stuck and can¿t move out of position.The symptoms would occur with various activities such as reaching overhead, standing up from a sitting position, and bending over.The symptoms reportedly date back two years.It was reported that the patient¿s rate responsive pacing settings had been adjusted from low to medium a few weeks prior.Response to rate and exertion in addition to activities of daily living were discussed.The cardiac resynchronization therapy pacemaker (crt-p) remains in use.No further patient complications have been reported as a result of this event.